# SDR TRBA2011068

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,042 hours, 24,911 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10200311
- Part serial: 499539
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4739 WHILE ON THE GROUND BOTH ENGINES FEATHERED WHEN SHUT DOWN.  NR 1 ENGINE AND NR 2 DC GEN FAULTED, AN ELECTRICAL BURNING ODOR FILLED THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 2 GENERATOR CONTROL UNIT ATR 72 JIC 24-32-81.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW W/C #EX-243281-OPT-10000.  THE AIRCRAFT WAS RETURNED TO SERVICE.
